# SDR AALA202206135262

- Difficulty date: May 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 56,014 hours, 35,619 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: D57750022001
- Part serial: AP1383
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 56,226 hours, 35,761 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND SPOILER # 5 DELAMINATION AREA ON THE TOP SURFACE. **SUPPLEMENTAL REPORT FOR AALA202205115262: REPLACED SPOILER PER AMM 27-64-45. ** (CLOSED)
